# SDR CA110721001

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: CDU3933AE05
- Condition: Overheated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUMES IN THE COCKPIT.  ACFT LANDED UNEVENTFUL AT DESTINATION AIRPORT.  ODOR ORIGINATED FROM NR 1 ARCDU ALSO FELT HOT TO THE TOUCH.  CREW DECLARED AN EMERGENCY. NR 1 ARCDU REPLACED.  ARCDU AND OTHER ACFT SYSTEMS WILL BE POWERED AND MONITORED TO CONFIRM ARCDU WAS THE CAUSE.
